Agenda

Sun – Mar 03, 2024

    5:30pm – 6:00pm 30 mins
  • New Monsters Special Welcome

    5:30pm – 6:00pm

    Are you a Publisher Forum rookie? Do you have any idea what you've gotten yourself into? Come down and get the prep you need to conquer the conference... And meet some fellow greenhorns.

  • 6:00pm – 7:00pm 1 Hr
  • Publishers Welcome! A Workgroup Networking Reception

    6:00pm – 7:00pm

    Meet your fellow Publisher attendees in this fun and friendly session that sets the stage for the rest of the event! Grab a drink as we break you up into small workgroups and complete a (fun, we swear!) tech-focused icebreaker activity that will inform the agenda and discussion over the coming days.

  • 7:00pm – 9:00pm 2 Hrs
  • Publisher Forum Welcome Dinner

    7:00pm – 9:00pm

    We kick off Publisher Forum with a good old fashioned Texas party! All attendees come together to eat, drink, and get to know each other. 

Mon – Mar 04, 2024

    8:00am – 9:00am 1 Hr
  • Breakfast

    8:00am – 9:00am

    Come enjoy a hearty breakfast to fuel your mind for a day of learning ahead! 

  • 9:10am – 9:50am 40 mins
  • KEYNOTE: The Publisher's AI Advantage: Leveraging the Power of AI to Stay Ahead of the Curve

    AI
    First Party Data
    Collaboration
    Workflows
    9:10am – 9:50am

    Join us for a dynamic session blending the best of a keynote and a workshop, where you'll learn how AI is enhancing digital and ad products, revolutionizing first-party data utilization for unparalleled insights, and breaking down departmental silos to foster a collaborative powerhouse. We'll also engage in critical discussions about responsibly integrating AI into your workflows and products. You'll walk away equipped with the latest AI skills and tools for peak efficiency. 

    • Burhan Hamid

      Burhan Hamid

      Chief Technology Officer // Time
  • 9:50am – 10:10am 20 mins
  • Navigating the New Horizon: Ad Tech Monetization Strategies for the Ever-Changing Landscape

    Monetization
    9:50am – 10:10am

    As the advertising ecosystem undergoes unprecedented transformations, due to identity loss and addressability, the challenge of monetization has become more nuanced than ever. Join Sigma Software to explore how to turn challenges into opportunities and ensure revenue generation feels more like tapping into a wellspring of possibilities rather than squeezing water out of stone. Discover the future of advertising monetization in an era where adaptability is the key to sustainable success.

    • Bryan Szekely

      Bryan Szekely

      Head of Ad Strategy // Sigma Software
    Sigma Software
  • 10:10am – 10:40am 30 mins
  • Networking Break

    10:10am – 10:40am

    Grab some coffee and snacks—more sessions are coming up fast!

  • 10:40am – 11:25am 45 mins
  • Mastering Mobile Revenue: Maximizing Monetization With SDKs and APKs

    Mobile App
    Revenue
    Alternate Revenue Streams
    10:40am – 11:25am

    Dive into the dynamic world of mobile monetization, where SDKs and APKs aren’t just alphabet soup—they’re your ticket to revenue success. This session offers a straightforward, yet comprehensive guide to understanding and integrating SDKs and APKs effectively for revenue generation. From navigating policy changes in app stores to adapting to new mobile consumption trends, attendees will gain valuable insights into balancing monetization with user experience, navigating technical challenges associated with mobile ad implementation, and thriving in the rapidly evolving mobile ecosystem. Whether you’re a seasoned publisher or new to the mobile domain, you’ll leave equipped with the knowledge and skills to be ‘A-Okay’ in the world of of SDKs and APKs.

    • Joey Stern

      Joey Stern

      Ad Systems Manager // TuneIn
  • Managing Direct Sold Ad Ops

    Direct Sold
    Workflows
    10:40am – 11:25am

    Join this insightful session, where industry experts explore the intricacies of direct sold ad operations and the right tools for your workflows. Discover efficient workflows and best practices that streamline day-to-day ad management, ensuring smoother campaign execution and improved performance. Trafficking, order management, client services—we've got you covered.

    • Derek Dean

      Derek Dean

      Director, Ad Ops // Dotdash Meredith
    • Kimberly Hall

      Kimberly Hall

      Director, Digital Ad Operations & Technology // Farm Journal
  • Combatting the Erosion of CPMs in the Open Market

    CPM
    Programmatic
    Header Bidding
    10:40am – 11:25am

     In 2023, we saw both demand and CPMs decline. How can you lock in higher CPMs? With buyers taking the “wait-and-see approach,” how can you secure ad spend without applying pressure to advertisers? This session explores tips to help you improve your CPMs.

    • Alex Mason

      Alex Mason

      VP, Programmatic Sales, Yield & Strategy // Ranker
    • Dustin Park

      Dustin Park

      AVP, Programmatic Strategy & Ad Product // Penske Media Corporation
  • 11:35am – 12:15pm 40 mins
  • Redefining Measurement: Innovative Attribution Models for CTV and Retail Media

    CTV
    Retail Media
    11:35am – 12:15pm

    This panel delves into the latest advancements in attribution and measurement for CTV and retail media advertising. It will explore how publishers and retailers are adopting new models and techniques for measuring the effectiveness of CTV ad campaigns, the challenges of closed-loop attribution, and the impacts on ad operations. The discussion, led by the IAB’s VP of Measurement, Addressability & Data, will bring forward innovative practices that are transforming the way advertising effectiveness is measured in the digital domain.

    • Jeffrey Aragon Bustos

      Jeffrey Aragon Bustos

      VP, Measurement Addressability Data // IAB
    • Evan Hovorka

      Evan Hovorka

      Vice President of Product & Innovation // Albertsons Media Collective
  • 12:15pm – 1:15pm 1 Hr
  • Lunch

    12:15pm – 1:15pm

    After a busy morning of content, we bet you could use a bite!

  • 1:30pm – 2:00pm 30 mins
  • How Can Publishers Achieve Addressability at Scale in 2024? Evaluating the Future of Identity

    1:30pm – 2:00pm

    With the phaseout of 3rd-party cookies from Safari in 2021 and the upcoming phaseout of 3rd-party cookies in Chrome in 2024, it’s become increasingly difficult for publishers to achieve addressability at scale. Given the vast array of identity solutions on the market, this session evaluates the current state of the industry and what the future holds for identity resolution. Learn about our unique approach that raises publishers' cookieless ad revenues while future-proofing their ad tech stack.

    • Tamir Shub

      Tamir Shub

      VP of Business Development // Intent IQ
    • Shira Shkedi

      Shira Shkedi

      Director of Business Development & Partnerships // Intent IQ
    Intent IQ
  • 2:00pm – 2:40pm 40 mins
  • KEYNOTE: Can Sales and Ad Ops Just Get Along?

    Collaboration
    2:00pm – 2:40pm

    Ad Ops teams have a lot of valuable data, and advertisers are keen to have access to this data, especially as third-party cookies become extinct. And advertisers need new ways to reach and engage their audiences. Sales needs that data to tell compelling audience stories to attract advertisers. The best path forward? Better collaboration between Ad Ops and sales to drive campaign performance and repeat sales. Gain valuable insights from this engaging and thought-provoking keynote as we explore the changing dynamics of digital media, from ad tech challenges to the need for greater collaboration among business functions. Discover how to thrive in an independent media landscape by enhancing communication across teams, including ops, product, sales, and data.

    • Luis Romero

      Luis Romero

      Senior Vice President, Head of Sales North America // Guardian News & Media
  • 2:40pm – 3:10pm 30 mins
  • Networking Break

    2:40pm – 3:10pm

    Get your caffeine boost because there's still more great stuff ahead!

  • 3:15pm – 4:00pm 45 mins
  • WORKSHOP: Leadership in Times of Adversity (Publishers Only)

    Leadership
    3:15pm – 4:00pm

    Budget cuts. Layoffs. Back to the office. Hybrid workplaces. Intergenerational workplaces. These are all things impacting all of us at this time. How can teams find better, more efficient ways to work together, while keeping up morale? Are you using AI? Are you outsourcing? Are junior level employees ascending the ranks faster? What kind of leader do you have to be in 2024 to build and maintain a successful team and what role does managing up and sideways and across the org play in building a better business?

    • Ken Gibbs

      Ken Gibbs

      Digital Consultant // DiasDi LLC
  • WORKSHOP: The Future of AI (Publishers Only)

    AI
    3:15pm – 4:00pm

    Designed specifically for digital media professionals, in this AI workshop for publishers, you will find the latest tools, tricks, and strategies to leverage the explosive power of AI. Your workshop leaders bring 20 years of experience in media and technology to help you uncover what AI can help you do in your day-to-day workflows and longer-term planning and strategic projects.

    What You'll Learn:

    • Learn battle-tested AI prompts to power your everyday life, ranging from data analytics to image generation.
    • Gain an in-depth understanding of AI video generation and production.
    • Rethink owned and operated media and social inventory in an age of generative content.
    • Adam Hua

      Adam Hua

      Product Innovation and Market Development Leader // Aeon - Video AI
    • Daniel Benyamin

      Daniel Benyamin

      Founder // Aeon - Video AI
  • WORKSHOP: CTV Advertising's Key Priorities For Charting Success in 2024 (Publishers Only)

    CTV
    3:15pm – 4:00pm

    This workshop session is for publishers to discuss the big opportunities within CTV as well as the challenges. Sit down with your peers to explore tactics for driving success, from fighting fragmentation and fraud to automating negotiations and harnessing data for in-depth insights, reporting and personalization. CTV will play a pivotal role in the 2024 election cycle, you'll want the right tools in place to capture that spend.

    • Mallory Armstrong

      Mallory Armstrong

      Head of Global TV Data Strategy // Yahoo
  • 4:10pm – 4:30pm 20 mins
  • Workshop Report In

    4:10pm – 4:30pm

    Let's close out the day with a bang. This is the highest-rated part of the event by your publisher peers. We reconvene as a group of publishers to talk about all of the important issues we've learned about during the day. This is the session that will inspire you to make a change when you return to work.

  • 4:30pm – 5:10pm 40 mins
  • One Big Problem (Publishers Only): Pubs Get Real About Ad Tech Partners

    Technology
    4:30pm – 5:10pm

    In this publisher-only session, we'll come together to talk about vendor selection, vendor verification, what works and what doesn't. A panel of publishers will detail the characteristics that make vendor deals go sour... As well as what makes them sing! But, the floor is open. So speak your piece and let's all find solutions for working better with partners together. 

    • Mike Brooks

      Mike Brooks

      Product Management Director Advertising & Monetization // Comcast
    • Tami Deleeuw

      Tami Deleeuw

      Sr. Manager, Ad Operations // Ancestry
    • Chris Dingus

      Chris Dingus

      Sr. Manager Monetization // WeatherBug
  • 5:30pm – 7:00pm 1 Hr, 30 mins
  • Tech Crawl Happy Hour

    5:30pm – 7:00pm

    In this unique and fun format for tech discovery, you'll have the opportunity to do a "Tech Crawl" to investigate new technologies from our sponsoring Tech Providers where you'll learn a bit about how each company is changing the digital advertising industry. (Of course, there will be drinks and snacks to liven up the conversation.) Swipe in with each Tech Provider you visit, and attendees that meet our magic number will be eligible for a serious prize ($$$) given out during dinner.

  • 7:00pm – 9:00pm 2 Hrs
  • The Big Dinner

    7:00pm – 9:00pm

    A beautiful meal enjoyed by publishers and sponsors together, accompanied by music, prizes, and surprises! You're guaranteed to walk away with 10 new meaninful connections after the AdMonsters Big Dinner. 

Tues – Mar 05, 2024

    8:00am – 9:00am 1 Hr
  • Breakfast

    8:00am – 9:00am

    Come enjoy a hearty breakfast to fuel your mind and body for a day of learning and activities ahead! 

  • 9:05am – 9:45am 40 mins
  • KEYNOTE: Activating Audiences Through Alternative Revenue Streams

    Alternate Revenue Streams
    9:05am – 9:45am

    Establishing community and loyalty with audiences is critical for driving revenue growth and diversification. Publishers can achieve long-term revenue goals by creating new revenue streams around unique offerings that their audiences want. Hear how Vox Media leveraged their loyal audience to build a robust subscription and newsletter business for its podcast network and leading editorial brands including New York Magazine, Vox, and SB Nation.

    • Priyanka Arya

      Priyanka Arya

      SVP, Consumer Revenue // Vox Media
  • 9:45am – 10:15am 30 mins
  • Demystifying the Privacy Sandbox

    9:45am – 10:15am

    Alex Cone, senior product manager on Google’s Privacy Sandbox team, joins us to address the hottest burning questions from publishers. We’ll cover common misconceptions, the latest updates, and steps publishers can take to get involved today.

    • Alex Cone

      Alex Cone

      Senior Product Manager, Privacy Sandbox // Google
  • 10:15am – 10:25am 10 mins
  • Digital Media Drilldown

    10:15am – 10:25am

    The AdMonsters content squad digs into the most pressing topics at the forefront of digital revenue professionals' minds.

    • Andrew Byrd

      Andrew Byrd

      Assistant Editor // AdMonsters
    • Yakira Young

      Yakira Young

      Content Manager // AdMonsters
  • 10:25am – 10:55am 30 mins
  • Tech Talk: The Power of Video

    Video
    10:25am – 10:55am

    Video ad spend is booming. And people watching video won't slow down anytime soon. In an era where attention spans are shorter than ever, and the demand for dynamic, captivating content is at its peak, understanding the impact and potential of video is crucial. At the close of this session you will come away with top insights and strategies for monetizing your video content successfully.

    • Addy Atienza

      Addy Atienza

      VP, Programmatic Revenue & Operations, Streaming TV // Trusted Media Brands
    • Zack Rosenberg

      Zack Rosenberg

      Founder // Qortex
  • 10:55am – 11:00am 5 mins
  • Day 2 Wrap Up

    10:55am – 11:00am

    So what did we learn today kids and what happens next?

    • Lynne d Johnson

      Lynne d Johnson

      Content Director // AdMonsters
  • 11:00am – 11:30am 30 mins
  • Networking Break

    11:00am – 11:30am

    Grab your coffee and a snack to get geared up for your last round of breakout sessions!

  • 11:40am – 12:25pm 45 mins
  • AVOD vs SVOD?

    CTV
    11:40am – 12:25pm

    Both AVOD and SVOD models serve their purpose, but let's be real, price increases and weaker content have led to the growth of subscription fatigue. To win, publishers are leaning into AVOD models to grow both revenue and subscriptions. Publishers like Netflix, Disney+, HBO and Paramount+ are already proving that hybrid models lead to success. But is it just a trend? Learn about the challenges and opportunities of both models and what lies ahead as FAST (Fee Ad-Supported Streaming TV) offerings and increased consolidation shake up the industry.

    • Kristin Eardley

      Kristin Eardley

      Programmatic Account Director // Tastemade
    • Greg Rubin

      Greg Rubin

      Sr Director - Digital Ad Operations // A+E Networks
  • Beyond the Block: Innovative Approaches to Monetizing Ad-Resistant Audiences

    Ad Blocking
    11:40am – 12:25pm

    Ad Blocking will be a $54b problem for publishers in 2024. So, in an era where ad blocking has become prevalent, this session delves into groundbreaking solutions and best practices designed to unlock revenue streams from traditionally elusive audiences. Discover cutting-edge technologies, ethical approaches, and creative methods that traverse ad-blocking barriers while respecting user preferences.

    • Linda Chen

      Linda Chen

      Director, Programmatic Revenue Strategy // Chegg
    • Hunter Gong

      Hunter Gong

      Senior Ad Operations Analyst // Valnet
  • Testing and Optimizing Alternative Identity Solutions to Drive Revenue

    Revenue
    Identity Solutions
    11:40am – 12:25pm

    Hear how TeamSnap is leveraging first-party data and testing solutions like PPID and UID 2.0 to optimize programmatic performance, increase CPMs and reduce ad load. We’ll cover their process for running concurrent tests, tracking lift, and setting up an optimization roadmap – including lessons learned. With the addition of video ad units, they’ll also discuss preparations for new ad products. The session will examine how publishers can experiment with the latest ad tech to boost revenue.

    • Britt	Begley

      Britt Begley

      Sr. Director of Revenue Operations // TeamSnap
    • Sam	Cheng

      Sam Cheng

      Director of AdOps // TeamSnap
  • 12:30pm – 1:00pm 30 mins
  • Boxed Lunch Pick Up

    12:30pm – 1:00pm
  • 1:00pm – 5:00pm 4 Hrs
  • Off-site Activities

    1:00pm – 5:00pm

    Your brain needs a little break after all this thinking! Choose from a variety of local experiences while making new connections. Pick from active adventures in the Austin landscape to activating your competitive streak, or choose to unwind at our Pool Party; see full activity descriptions to choose the one that sparks your joy; There's something for everyone! 

    • Austin Brewery Tour
    • Rock Climbing at McKinney Roughs Nature Park
    • Tex-Mex Iron Chef
    • Ziplining
    • Poolside Party
  • 6:30pm – 10:00pm 3 Hrs, 30 mins
  • Monsters Night Out

    6:30pm – 10:00pm

    Don't miss Tuesday night, we're going to Keep It Weird, Austin-style! To cap off their PubForum experience, Publishers will enjoy a private event in a downtown Austin venue with great food, cold beers, and live music. This party will knock your boots off! 


Filter by Keyword